# SDR DHL200080325C

- Difficulty date: January 27, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deflector
- Condition: Missing
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 ENGINE INLET COWL ANTI -ICE DEFLECTOR MISSING AT 11 O''CLOCK POSTION.  PERFORMED S/B 71-97.  N/R 7127.
